# SDR SWAA2021122744142

- Difficulty date: November 16, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO AFT BLKHD. LT TRANSITION ANGLE HAS CORROSION IN AND AROUND N/P HOLES AND ANGLE IS BENT @ MIDDLE OF PART. (M) ; / [01] FOUND TO BE OUT OF LIMITS. PER SRM 53-00-53-1A-2.; [02] UPDATED STATION LOCATION AND PART NUMBER; [03] TRANSITION ANGLE REPLACED ON FAULT# TTG8Q009BRVS.; [04] C/W
